# SDR 04FDEA00737

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN OF NR 2 ENG INLET 12 INCHES FROM L/E AT 9 O'CLOCK POSITION.  DENT IN EXTERNAL SKIN OF NR 2 ENGINE INLET 12 INCHES FROM L/E AT 9 O'CLOCK POSITION AREA 1.5 X .090 INCH DEEP A/Y=16.6, FOUND OUT OF LIMITS PER SRM 54-30-01.  REPAIRED DENT PER SRM 54-30-03.
